# SDR AWXA200600269

- Difficulty date: January 18, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N166AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23627
- Aircraft time: 61,488 hours, 42,783 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C19 DISCOVERED 9 CRACKS, 1.0 INCHES IN LENGTH, ON THE BOTTOM OF THE NR 2 SLAT SKIN OUTBOARD OF THE INBOARD AUXILARY TRACK, BELOW THE OUTBOARD MAIN TRACK, AND BELOW THE OUTBOARD AUXILARY TRACK FROM SLAT STATION (SS) 164L TO SS 248L.  MAINTENANCE CUT OUT AND REMOVED DAMAGED PART OF LOWER SKIN ON THE LT WING AT THE NR 2 SLAT IAW BOEING 737-300 SRM 57-43-01-2R6.  FABRICATED FILLER AND SPLICE PLATE IAW BOEING 737-300 SRM 57-43-01-2R6.  INSTALLED FABRICATED REPAIR PARTS ON THE NR 2 SLAT FROM SS 164L TO SS 248L IAW BOEING 737-300 SRM 57-43-01-2R6.
